MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 3.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 3.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT STD, SZ 3.5, 9 MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Implant Pain (4561); Insufficient Information (4580)
Date of Event 11/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products - lgc tibial fit tray cem sz 3.5f / 4.5t (cat# 02-012-45-3545 / serial# (b)(6)).- logic cr femoral por, left, sz 3.5 (cat# 02-010-04-0235 / serial# (b)(6)).- three peg patella 38mm (cat# 200-02-38 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately one year post patient's first tka revision, the 60 y/o male patient had a second revision for an unknown reason.All implants were removed.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain photos or x-rays.The devices are not available for evaluation as they were disposed by the hospital.
 
Additional Manufacturer Narrative
Additional information: b5.H3- according to the information provided, the patient had their left knee revised approximately 1 year following implantation due to an unknown reason.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the revision cannot be conclusively determined.H6- clinical code, component code, investigation codes corrected information: h6- clinical code.
 
Event or Problem Description
This is the 2nd revision for the patient.The first revision was reported under mdr# 1038671-2023-00001.
 
Additional Manufacturer Narrative
"this follow-up report is being submitted to relay additional and/or corrected information.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the revision cannot be conclusively determined.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".

Brand Name
LOGIC CR TIB INSERT STD, SZ 3.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
3525541928
MDR Report Key18234543
Report Number1038671-2023-02882
Device Sequence Number16970644
Product Code JWH
UDI-Device Identifier10885862159243
UDI-Public10885862159243
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLOGIC CR TIB INSERT STD, SZ 3.5, 9 MM
Device Catalogue Number02-012-47-3509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Supplement Date Received by Manufacturer08/19/2024
04/15/2025
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date08/22/2024
04/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age60 YR
Patient SexMale